Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 575-580
http://dx.doi.org/10.1155/S0161171296000798

Integrated cosine functions

Dept. of Math., Huazhog Univ. of Science and Technology, Wuhan 430074, China

Received 18 June 1993; Revised 20 June 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quan Zheng, “Integrated cosine functions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 575-580, 1996. https://doi.org/10.1155/S0161171296000798.